Zur Axiomatik der projektiven ebenen Ringgeometrien.

D. Barbilian

Jahresbericht der Deutschen Mathematiker-Vereinigung (1940)

  • Volume: 50, page 179-229
  • ISSN: 0012-0456; 1869-7135

How to cite


Barbilian, D.. "Zur Axiomatik der projektiven ebenen Ringgeometrien.." Jahresbericht der Deutschen Mathematiker-Vereinigung 50 (1940): 179-229. <http://eudml.org/doc/146258>.

author = {Barbilian, D.},
journal = {Jahresbericht der Deutschen Mathematiker-Vereinigung},
keywords = {Foundations of geometry, noneuclidean geometry},
pages = {179-229},
title = {Zur Axiomatik der projektiven ebenen Ringgeometrien.},
url = {http://eudml.org/doc/146258},
volume = {50},
year = {1940},

AU - Barbilian, D.
TI - Zur Axiomatik der projektiven ebenen Ringgeometrien.
JO - Jahresbericht der Deutschen Mathematiker-Vereinigung
PY - 1940
VL - 50
SP - 179
EP - 229
KW - Foundations of geometry, noneuclidean geometry
UR - http://eudml.org/doc/146258
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.